MAUDE Adverse Event Report: ABBOTT ELLIPSE VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT ELLIPSE VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1275-36Q
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
A remote transmission was received indicating low pacing impedance on the right ventricular (rv) channel.The patient was then seen in-clinic and provocative testing and fluoroscopic imaging was conducted which were both unremarkable.No intervention has been conducted at this time.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
Upon receipt of additional information, the device should not have been submitted as a medical device report (mdr) as the device did not indicate a malfunction that caused a serious event.
 
Event or Problem Description
Additional information received indicating that the physician believes the cause of the event was due to the non-abbott lead.No allegation of malfunction on the abbott device.

Brand Name
ELLIPSE VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10782036
Report Number2938836-2020-09066
Device Sequence Number11578697
Product Code NVZ
UDI-Device Identifier05414734506038
UDI-Public05414734506038
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberCD1275-36Q
Device Catalogue NumberCD1275-36Q
Device Lot NumberS000069711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1